Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Menstrual cramps. Why do I have them?

I have been going through the change of life for abut 6 years (no period for that long) I have the whole 9 yards of systoms, I have not gotten any medical care or hormone replacement , my question is I am having really bad menstral cramp(huh)not sure why but when I walk I want to double over what do you think it could be?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello madam,well most women have abdominal cramps during menustration, some face severe cramps...dis is because of release of prostaglandin......Prostaglandin(PGF2 alpha) causes uterine cramps leading to dysmenorrhoea. ...Some women with endometriosis have unbearable cramps....prostaglandin synthetase inhibitors, group of drugs like mefenamic acid may be useful.....i would suggest you to consult your gynaecologist in case of severe dysmenorrhoea so as to rule out endometriosis...hope i was helpful to you. .....
Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor